# SDR 06FDEA1124

- Difficulty date: March 16, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 35,934 hours, 22,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN UPPER FUSELAGE SKIN AT FRAME 69 BETWEEN STR 8L AND 9L APPROX 1.5 X 2" REF N00054.  REPAIRED DENT IAW EA 6-5330-97635.
